Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 173, NWS Springfield, MO

July 13, 2016Miller County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 13, 2016, 8:28 PM CDT for Miller County, Missouri. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 8:28 PM CDT (01:28 UTC)
Expired
Jul 13, 2016, 8:45 PM CDT
In force
17 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Miller County, MO

The radar

The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 8:30 PM CDTHAIL 0.88Tuscumbia, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2931 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2931 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1186 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
2.5
Supercell composite
18.8

Open this sounding in Storm Lab

The text

As transmitted.

672 
WUUS53 KSGF 140128
SVRSGF
MOC131-140215-
/O.NEW.KSGF.SV.W.0173.160714T0128Z-160714T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
828 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MILLER COUNTY IN CENTRAL MISSOURI...

* UNTIL 915 PM CDT

* AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  OSAGE BEACH...MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAKE OF THE OZARKS...             LAKE OF THE OZARKS STATE PARK...
  OSAGE BEACH...                    LAKE OZARK...
  IBERIA...                         SAINT ELIZABETH...
  ST. ELIZABETH...                  TUSCUMBIA...
  BAGNELL...                        BRUMLEY...
  MARYS HOME...                     KAISER...
  ULMAN...                          

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3817 9219 3813 9218 3803 9251 3807 9257
      3809 9257 3810 9259 3817 9261 3817 9264
      3820 9264 3834 9240 3834 9229 3832 9225
      3834 9220
TIME...MOT...LOC 0127Z 241DEG 35KT 3819 9248 

HAIL...1.25IN
WIND...60MPH
 
$$

HATCH
1 follow-up statement
606 
WWUS53 KSGF 140145
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
845 PM CDT WED JUL 13 2016

MOC131-140155-
/O.CAN.KSGF.SV.W.0173.000000T0000Z-160714T0215Z/
MILLER MO-
845 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MILLER COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3817 9219 3813 9218 3803 9251 3807 9257
      3809 9257 3810 9259 3817 9261 3817 9264
      3820 9264 3834 9240 3834 9229 3832 9225
      3834 9220
TIME...MOT...LOC 0142Z 241DEG 35KT 3828 9228 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:49 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jul 13, 6:49 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
649 PM CDT WED JUL 13 2016

.SHORT TERM...(This evening through Thursday)
Issued at 330 PM CDT Wed Jul 13 2016

The line of storms that produced widespread wind damaging across
central Missouri has now pushed each of the area this afternoon.
Showers and scattered storms have developed behind the line. These
storms are elevated in nature and moving across an area where the
atmosphere has been worked over from the line of storms that
passed through these areas early. So, not anticipating any severe
weather with this activity with cloud to ground lightning strikes
the main risk.

This evening there are then questions are how things will unfold.
The outflow boundary from the line of storms has stalled across
southern Missouri. There is also a surface boundary located
across southeastern Kansas into northwestern Missouri this
afternoon. Southern Missouri did not get affected by the storms
today as they remained north across central MO. Eastern Kansas
was affected earlier in the day but occurred earlier enough that
temperatures have been able recovered there. Additional storm
develop is possible along these features early this evening then
will sag south through the area into the overnight hours. There
will be a severe wind risk with this activity along with hail to
the size of quarters with the stormer storms, especially  across
areas that were not affected by the line early today across
extreme southeastern Kansas and southwestern Missouri.

The active pattern will continue into Thursday as yet another
complex of storms is expected to develop across Kansas and
track east across the area Thursday afternoon and evening. Given
the time of day of the convection and with a moist and unstable
air mass in place, a severe risk will occur. Damaging straight
line winds and hail to the size of quarters will be the risk,
along with frequent lightning and brief heavy rainfall. The track
of this complex may be a little farther south than where today's
storms tracked. The exact location will be dependent on where the
storms develop across Kansas.

Highs on Tuesday will again warm into the 90s, though where the
storms track will impact temperatures when they move though.

.LONG TERM...(Thursday Night through Wednesday)
Issued at 330 PM CDT Wed Jul 13 2016

A cold front will push south through the area Thursday night into
Friday. Storms will be possible along the front on Friday, but
with drier air working in the severe risk should be lower. May
still have just enough instability across far southern Missouri
for a few strong storms on Friday.

The region remains in northwest flow through Saturday night. Will
not be a washout by any means but there will be chances for
showers and storms at times during this period. The severe risk
will be low. Cooler conditions will occur both Friday and
Saturday as highs warm into the 80s behind the frontal passage.

The front will lift back to the north as a warm front Sunday as an
upper level ridge of high pressure spreads over the region by
early next week. This will bring hot conditions to the area next
week as highs warm well into the 90s, as heat index values of 100
to 108 will be possible. The upper level ridge will end the
active weather pattern that the area has been in of late. However,
it will not completely end storm chances all together as pulse
time storms will be possible. These will be the typical hit and
miss summer time storms and will not be widespread in nature.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 644 PM CDT Wed Jul 13 2016

Showers and thunderstorms are expected to develop across the
region this evening and impact area terminals during the
overnight hours. Timing and coverage remains a question and have
opted for Tempo or vicinity wording in the forecast. Where storms
occur, celings and visibilities will be impacted and fall to MVFR
or IFR.

Additional storms are anticipated for early Thursday morning as
well.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Hatch
Hazardous weather outlook, Jul 13, 5:30 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT WED JUL 13 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-142230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
530 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

DISCUSSION...

  SCATTERED STORMS WILL CONTINUE TO TRACK TO THE EAST ACROSS
  CENTRAL MISSOURI INTO EARLY THIS EVENING. NO SEVERE WEATHER IS
  EXPECTED WITH THIS ACTIVITY. OCCASIONAL CLOUD TO GROUND
  LIGHTNING WILL BE THE MAIN RISK.

  HEAT INDICES IN THE UPPER 90S TO NEAR 105 DEGREES WILL CONTINUE
  ACROSS SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI INTO EARLY
  THIS EVENING.

  ADDITIONAL STORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN
  KANSAS INTO THE MISSOURI OZARKS THIS EVENING INTO THE OVERNIGHT
  HOURS. THERE WILL BE A RISK FOR STRONG TO SEVERE STORMS WITH
  DAMAGING WINDS TO 60 MPH...HAIL TO THE SIZE OF QUARTERS AND AN
  ISOLATED TORNADO WITH THE STRONGER STORMS. THE BEST CHANCES
  WILL BE ACROSS SOUTHEASTERN KANSAS INTO SOUTHERN MISSOURI.
  FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL
  WILL BE A RISK WITH THE STORMS.

  LOCALIZED FLOODING WILL BE POSSIBLE FOR AREAS GENERALLY NORTH
  OF HIGHWAY 54...ESPECIALLY IN THOSE AREAS THAT RECEIVED HEAVY
  RAINS EARLIER TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  ADDITIONAL COMPLEXES OF STORMS ARE EXPECTED THURSDAY AFTERNOON
  AND EVENING. DAMAGING STRAIGHT LINE WINDS UP TO 70 MPH AND HAIL
  TO THE SIZE OF QUARTERS WILL BE THE RISK WITH THIS ACTIVITY.

  STORMS WILL REMAIN POSSIBLE AT TIMES THROUGH SATURDAY NIGHT AS
  A FRONT REMAIN IN THE AREA. WHILE CLOUD TO GROUND LIGHTNING AND
  HEAVY RAINFALL WILL BE THE MOST COMMON HAZARDS. IF REPEATED
  ROUNDS OF HEAVY RAINFALL OCCUR OVER THE SAME LOCATIONS...THEN
  FLOODING COULD EVENTUALLY BECOME A CONCERN.

  HEAT INDICES WILL REACH THE UPPER 90S ON THURSDAY. HEAT INDICES
  WILL THEN INCREASE AGAIN BY EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS FOR
  LOCATIONS ACROSS EXTREME SOUTHEASTERN KANSAS AND ALONG AND
  SOUTH OF INTERSTATE 44. THE REMAINDER OF THE OZARKS MAY SEE
  ACTIVATION POSSIBLE LATER TONIGHT AND OVERNIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

HATCH

In the hours before

Special weather statement, Jul 13, 6:57 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT WED JUL 13 2016

MOZ057-069-070-081-140030-
LACLEDE MO-MILLER MO-CAMDEN MO-PULASKI MO-
657 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LACLEDE...
NORTHWESTERN PULASKI...SOUTHEASTERN MILLER AND SOUTHEASTERN CAMDEN
COUNTIES UNTIL 730 PM CDT...

AT 656 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHEAST OF CAMDENTON...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
WAYNESVILLE...                    RICHLAND...
CROCKER...                        STOUTLAND...
SLEEPER...                        MONTREAL...
OZARK SPRINGS...                  SWEDEBORG...
LAQUEY...                         WET GLAIZE...
DECATURVILLE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 137 AND 139...AND
BETWEEN MILE MARKERS 141 AND 155.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3803 9218 3801 9216 3775 9224 3776 9268
      3793 9277 3809 9238
TIME...MOT...LOC 2356Z 258DEG 23KT 3786 9266

HATCH
Special weather statement, Jul 13, 7:10 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
710 PM CDT WED JUL 13 2016

MOZ056-057-140100-
MILLER MO-MORGAN MO-
710 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN AND
NORTHWESTERN MILLER COUNTIES UNTIL 800 PM CDT...

AT 710 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
VERSAILLES...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
LAKE OF THE OZARKS...             ELDON...
VERSAILLES...                     BARNETT...
GRAVOIS MILLS...                  OLEAN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3844 9264 3843 9255 3843 9241 3839 9241
      3829 9282 3846 9294 3854 9276
TIME...MOT...LOC 0010Z 246DEG 23KT 3842 9280

HATCH
Special weather statement, Jul 13, 7:24 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT WED JUL 13 2016

MOZ068-069-080-140115-
HICKORY MO-CAMDEN MO-DALLAS MO-
724 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...NORTHEASTERN
HICKORY AND WESTERN CAMDEN COUNTIES UNTIL 815 PM CDT...

AT 724 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF URBANA...OR 9 MILES EAST OF HERMITAGE...MOVING EAST AT
30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
HA HA TONKA STATE PARK...         LAKE OF THE OZARKS...
CAMDENTON...                      MACKS CREEK...
LINN CREEK...                     GREEN BAY TERRACE...
BRANCH...                         BARNUMTON...
OLD LINN CREEK...                 ROACH...
HURRICANE DECK...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3806 9268 3790 9272 3789 9285 3788 9292
      3786 9316 3800 9322 3807 9309 3806 9307
      3808 9306 3818 9287
TIME...MOT...LOC 0024Z 257DEG 26KT 3795 9313

HATCH
Local storm report, Jul 13, 8:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     HAIL             1 E DECATURVILLE        37.91N 92.68W
07/13/2016  M0.88 INCH       CAMDEN             MO   AMATEUR RADIO

&&

MGRIFFIN
Local storm report, Jul 13, 8:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
814 PM CDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             CAMDENTON               38.01N 92.74W
07/13/2016  M1.75 INCH       CAMDEN             MO   TRAINED SPOTTER

&&

MGRIFFIN
Special weather statement, Jul 13, 8:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT WED JUL 13 2016

MOZ057-058-070-140200-
MARIES MO-MILLER MO-PULASKI MO-
817 PM CDT WED JUL 13 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARIES...NORTHERN
PULASKI AND SOUTHEASTERN MILLER COUNTIES UNTIL 900 PM CDT...

AT 817 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CROCKER...OR 11 MILES NORTHWEST OF WAYNESVILLE...MOVING NORTHEAST AT
15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
DIXON...                          CROCKER...
IBERIA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3787 9230 3802 9240 3816 9217 3796 9202
TIME...MOT...LOC 0117Z 244DEG 14KT 3798 9231

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:02 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski43 min
Jul 13, 7:10 PM CDTSpecial Weather StatementSGFMorgan50 min
Jul 13, 7:24 PM CDTSpecial Weather StatementSGFCamden51 min
Jul 13, 7:41 PM CDTSevere Thunderstorm WarningSGFCamden, Pulaski34 min
Jul 13, 8:02 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:17 PM CDTSpecial Weather StatementSGFPulaski43 min
Jul 13, 8:20 PM CDTSevere Thunderstorm WarningSGFPolk22 min
Jul 13, 8:32 PM CDTSevere Thunderstorm WarningSGFCamden28 min
Jul 13, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Jul 13, 9:04 PM CDTSpecial Weather StatementSGFCamden41 min
Jul 13, 9:19 PM CDTSevere Thunderstorm WarningSGFCamden26 min
Jul 13, 9:22 PM CDTFlash Flood WarningSGFCamden, Dallas, Laclede, Miller, Pulaski10 hr
Jul 13, 9:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski43 min
Jul 13, 9:53 PM CDTSpecial Weather StatementSGFHickory37 min
Jul 13, 10:00 PM CDTSpecial Weather StatementSGFMiller45 min
Jul 13, 10:06 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory18 min
Jul 13, 10:10 PM CDTSpecial Weather StatementSGFPulaski50 min
Jul 13, 10:37 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory23 min
Jul 13, 11:13 PM CDTSpecial Weather StatementSGFDallas47 min
Jul 13, 11:54 PM CDTSpecial Weather StatementSGFBenton51 min
Jul 14, 12:27 AM CDTSpecial Weather StatementSGFDallas33 min
Jul 14, 12:55 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede50 min
Jul 14, 1:12 AM CDTFlash Flood WarningSGFBenton, Camden, Hickory, Morgan6 hr
Jul 14, 2:06 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 3:37 AM CDTSpecial Weather StatementSGFGreene53 min
Jul 14, 3:48 AM CDTSpecial Weather StatementSGFChristian, Douglas, Howell, Ozark, Stone, Taney27 min
Jul 14, 4:37 AM CDTSpecial Weather StatementSGFOregon53 min
Jul 14, 5:18 AM CDTFlash Flood WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more6 hr
Jul 14, 6:49 AM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 14, 10:22 AM CDTAreal Flood WarningSGFChristian, Dallas, Douglas, Greene, Laclede, Ozark and 3 more12 hr
Jul 14, 10:44 AM CDTSevere Thunderstorm WarningSGFJasper46 min
Jul 14, 11:04 AM CDTFlash Flood WarningSGFJasper6 hr
Jul 14, 11:25 AM CDTSevere Thunderstorm WarningSGFBarry, Jasper, Lawrence, Newton41 min
Jul 14, 1:28 PM CDTAreal Flood WarningSGFGreene8 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.